Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heavy bleeding with foul smelling clots, had colposcopy and biopsy done few days ago. Is this normal?

Hi. I had a colposcopy and two biopsies taken on Tuesday. I had no bleeding or discharge at all for three days. My stomach started hurting today (Friday), so I went to the bathroom and I am bleeding very heavily. It is not menstrual blood and seems to have clots in it with a bad odor. I don t know if this is normal or not, but I do not have insurance so I don t want to go to the emergency room unless necessary. Please help!
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic. Thank you for your query.
It is usally seen after colposcopy and biopsy but it shouldnt be excessive and last for more that 1 week. If you notice significant bleeding you should visit doctor. If there is pain in lower abdomen and fever you need to go to hospital too.Wish you good health. Regards
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor